# SDR SWIA200210577

- Difficulty date: January 19, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,952 hours, 43,932 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE BINDS ABOUT HALFWAY THROUGH FORWARD AND AFT TRAVEL WITH ELEVATOR TRIM IN THE GREEN ARC.  BIND IS LESS WITH ELEVATOR TRIM FULL FORWARD AND GOES AWAY COMPLETELY WITH TRIM FULL AFT.  REPOSITIONED TAIL CONE TO PREVENT RUBBING ON ELEVATOR.  OPS CHECK GOOD.  NO FURTHER DEFECTS FOUND.
